# SDR CALA9600836

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs  148-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT FORWARD ENTRY BETWEEN PANELS G AND H, STA 148 TO 200.  A NEW SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-30-1 AND 51-30-2.
